# SDR RRXA98130

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 576953053
- Condition: Cracked
- Location: Ws 360.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND WING, CENTER L/E RIB AT XRS=360.250 HAS 0.5 INCH CRACK.
